ON COMPANION INEQUALITIES RELATED TO HEINIG'S

Authors

  • GOU-SHENG YANG Department of Mathematics, Tarnkang University, Tamsui, Taiwan.
  • YU-JEN LIN Department of Mathematics, Tarnkang University, Tamsui, Taiwan.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4615

Keywords:

integral inequalities of Heinig, Hardy’s inequality, inequalities of Cochran and Lee

Abstract

A number of companion inequalities related to Heinig's and their discrete analogues are investigated.

References

H. P. Heining, "Some extensions of Hardy's inequality", SIAM J. Math. Anal 6, 698-713, 1975.

G. H. Hardy, J. E. Littlewood and G. Polya, "inequalities" Cambridge, 1934.

J. A. Cochran and C. S. Lee, "Inequalities related to Hardy's and Heinig's", Math. Proc. Cambridge Philos, Soc. 96, 1-7, 1984.

E. R. Love, "Inequalities related to those of Hardy and of Cochran and Lee", Math. proc. Comb. Phil. Soc. 99, 395-408, 1986.

Walter Rudin, "Real and Complex Analysis", Third Edition Mcgraw-Hill book company.

Downloads

Published

1991-12-01

How to Cite

YANG , G.-S., & LIN, Y.-J. (1991). ON COMPANION INEQUALITIES RELATED TO HEINIG’S. Tamkang Journal of Mathematics, 22(4), 313–322. https://doi.org/10.5556/j.tkjm.22.1991.4615

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>